# SDR DALA2022041102462

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 EXISTING REPAIR INTERNAL STRUCTURE LOC. FR53 BTW STRG 37L TO STRG 36L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ER/A 598460-14AD REV. ORIGINAL. (2189343)
